# SDR SWIA2021091360944

- Difficulty date: July 22, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26R SPLICE CORRODED AT FS333    (C-CHECK RO 9/8/2021)   SPLICE AT FS333.00 STGR 26R FOUND TO BE OUT LIMITS REF. CRJ-900 SRM, 53-21-03-101-002-A04. REMOVED AND REPLACED WITH NEW STGR 26R SPLICE AT FS333 REF. CRJ-900 SRM, 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.PRESSURE LEAK CHECK GOOD.
